It is currently Sun Aug 20, 2017 5:10 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Sep 21, 2012 6:52 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
I want to detox quickly with subutex from my recent back surgery. Has any one been successfully detoxed
at home with subutex or suboxone in a very short period of time? Don't want to get back on the subutex merry go around
again for a year now that I am off. I have heard that a short on and off detox and little or no withdrawals, too
Thanks!
Anxious


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 21, 2012 10:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey Anxious,

I've heard of several people who used Suboxone just to detox off of pain meds. They usually only spend a matter of a few days on Suboxone.

I'm gonna direct you to seaonasdad's posts. Click on his user name and click on "find all posts by seaonasdad" and start reading some of his earlier ones.

Good luck!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Sun Sep 23, 2012 4:11 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
Well, I started my rapid detox with subutex on Wednesday, Sept. 19 and so far so good. I really feel better every day, but I know it will not continue. Here is where I am now:



Tuesday, I took 4 mg, loopy and slept, no withdrawals
Wednesday, 5mg subutex, migraine and a little nausea but no other withdrawals, slept most of the Thursday, 4mg subutex, migraine, no nausea or other withdrawals
Friday, 3 mg subutex, migraine (a little worse today), but no nausea, mild sweating
Saturday, 2mg subutex, no symptoms until I took a Klonapin that I am being weaned off of. The Klonapin gave me anxiety,mild, brief nausea, headache, and muscle aches. This same dr. got me on 3mg of Klonapin per day a yr ago and I got off then ago using valium. I started using Klonopin 6 wks or so again for withdrawals from the opoids, but I don't like it because it makes me anxious and have a headache, etc. He will not let me use valium again to taper off, he said he was afraid I would seize, and said he would kick me out of the program if I took any valium. I didn't seize before substituting 3mg of Klonopin per day with 20mg of valium per day and I had taken the Klonapin much longer than 6 wks then! If not for the Klonopin, I think I would feel excellent.
Sunday, 1mg subutex and feel fine. Just a mild headache. However, I just took a scheduled 1mg Klonopin. I hope it does not have the same effect today.

Tomorrow I plan on taking 0.5mg of subutex. Then if I could cut my two mg pill any smaller, I thought about taking .25mg for a day or two. Do you think these last two days of taper will make a difference as far as withdrawal goes? I know you said as far as the 5-7 day inpatient detox they do in Tennessee, I have probably taken enough in comparison. However, will getting down a little lower for 2 or 3 days make a difference in my withdrawals? I stopped 4mg subutex on July 25 before my back surgery, so all that sub is probably out of my system. I have only been on opoid agonists for about six weeks on a taper scale of ever 4 days. I know I have my dues to pay, but do you think my withdrawals will last longer than 10days? From your experience, do you think they will be fairly mild since I had gotten the previous sub out of my system, on opoids for a short period of time, and started subutex at a low dose and did not give it time to "stack" up in my system?

I know you do not have a crystal ball, but you know more about this than anyone around here! My sub doctor wanted to start me all over again at 16mgs! I took a 4mg sub and it knocked me out! Scares me to think what would have happened if I had taken the 16mgs!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Sep 23, 2012 9:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey AnxiousSN,

I'm pretty sure your last paragraph wasn't addressed to me because I'm certainly not an expert on tapering, but I'm gonna go ahead and respond anyway.

From what I've seen of your taper, it looks excellent!! In a matter of a few days, you're already down to 1mg and feeling OK, that's sensational.

I think your plan to go to .5mg, then to .25mg is good also. I don't know how much difference the next couple of drops will make wd wise, but I think it will help you mentally to keep dropping and that alone could be a big help to you.

You sound like you're doing really, really well with your taper, keep it up!!

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group